RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 3, Pages 370–378 (Mi mz1291)  

This article is cited in 2 scientific papers (total in 2 papers)

On the absence of cycles for unimodal mappings of the square

V. A. Dobrynskii

Institute of Mathematics, Ukrainian National Academy of Sciences

Abstract: Unimodal 2-endomorphisms of a special kind of the unit square are considered. Conditions for the absence of periodic points are presented.

DOI: https://doi.org/10.4213/mzm1291

Full text: PDF file (495 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:3, 325–332

Bibliographic databases:

UDC: 517.9
Received: 23.04.1996

Citation: V. A. Dobrynskii, “On the absence of cycles for unimodal mappings of the square”, Mat. Zametki, 63:3 (1998), 370–378; Math. Notes, 63:3 (1998), 325–332

Citation in format AMSBIB
\Bibitem{Dob98}
\by V.~A.~Dobrynskii
\paper On the absence of cycles for unimodal mappings of the square
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 3
\pages 370--378
\mathnet{http://mi.mathnet.ru/mz1291}
\crossref{https://doi.org/10.4213/mzm1291}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1631936}
\zmath{https://zbmath.org/?q=an:0917.58033}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 3
\pages 325--332
\crossref{https://doi.org/10.1007/BF02317777}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100006}


Linking options:
  • http://mi.mathnet.ru/eng/mz1291
  • https://doi.org/10.4213/mzm1291
  • http://mi.mathnet.ru/eng/mz/v63/i3/p370

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dobrynskiy V., “On a Phase Pattern Structure of Unimodal 2-Endomorphisms”, Communications in Difference Equations, eds. Elaydi S., Ladas G., Popenda J., Rakowski J., Gordon and Breach Science Publ, 2000, 117–124  crossref  mathscinet  zmath  isi
    2. Dobrynskii, VA, “On the structure of generalized hyperbolic attractors of mappings that are not one-to-one”, Differential Equations, 41:6 (2005), 780  mathnet  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:86
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020